About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 560178, 16 pages
http://dx.doi.org/10.1155/2013/560178
Research Article

Invariant Operators of Five-Dimensional Nonconjugate Subalgebras of the Lie Algebra of the Poincaré Group P(1,4)

1Institute of Mathematics, Pedagogical University, 2 Podchorążych Street, 30-084 Cracow, Poland
2Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, National Academy of Sciences of Ukraine, 3b Naukova Street, Lviv 79601, Ukraine

Received 1 July 2013; Revised 17 September 2013; Accepted 19 September 2013

Academic Editor: Emrullah Yaşar

Copyright © 2013 Vasyl Fedorchuk and Volodymyr Fedorchuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasyl Fedorchuk and Volodymyr Fedorchuk, “Invariant Operators of Five-Dimensional Nonconjugate Subalgebras of the Lie Algebra of the Poincaré Group P(1,4),” Abstract and Applied Analysis, vol. 2013, Article ID 560178, 16 pages, 2013. doi:10.1155/2013/560178